Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

I have hyperthyroidism and want to know does masturbation affect my height?

hey doc... i masterbate like 1 time a week... but when i do i really get tired after and need to recover fast for other activities... what is the solution to recover fast after masterbation? one more thing... i have hyperthyroidism and want to know if masterbation affects my height... cause im not growing... :(
Asked On : Sat, 9 Apr 2011
Answers:  2 Views:  1149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
hi, welcome 2 health care magic
masterbation is a normal feel tired bcoz of hypothyroidism.Ihope that u are taking proper treatment 4 that.plz take the tablet in exact doses in early morning empty stomach.check TSH ONCE IN 3 MONTHS,take calcium tabs frequentl,and a balanced diet.then you may feel better .
Answered: Sat, 9 Apr 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to HealthcareMagic Forum.
You haven't mentioned your age and Gender? Anyways Masturbation is a completely healthy habit and it is natural to feel exhausted after doing it as you burn calories. There is nothing you can do and just relax and take rest for 15 minutes or so for regaining complete strength. Take your Hypothyroidism medications regularly and Maturbation does not cause any growth retardation. Do it only when you are sexually aroused.
You can do regular swimming and skipping if you want to increase your height.
Good Luck.
Answered: Sat, 9 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor